# SDR AALA960344

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49292
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON BELL FRAME STA 1309, L30 TO 29 LEFT.  INSTALLED DOUBLER, REF SRM 53-03, PAGE 4E.  TST:  32,711 HRS. CYCLES, 18,961.  (X)
